Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 27, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Riemann surfaces and the geometrization of 3-manifolds
Curt McMullen.
Bull. Amer. Math. Soc. 27 (1992), 207-216
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1153266
Prevalence: a translation-invariant “almost every” on infinite-dimensional spaces
Brian R. Hunt, Tim Sauer and James A. Yorke.
Bull. Amer. Math. Soc. 27 (1992), 217-238
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1161274
Smooth static solutions of the Einstein-Yang/Mills equations
J. Smoller, A. Wasserman, S. T. Yau and B. McLeod.
Bull. Amer. Math. Soc. 27 (1992), 239-242
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1145579
The 1-, 2-, and 3-characters determine a group
H.-J. Hoehnke and K. W. Johnson.
Bull. Amer. Math. Soc. 27 (1992), 243-245
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1149873
A characterization of convex hyperbolic polyhedra and of convex polyhedra inscribed in the sphere
Craig D. Hodgson, Igor Rivin and Warren D. Smith.
Bull. Amer. Math. Soc. 27 (1992), 246-251
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1149872
Piercing convex sets
Noga Alon and Daniel J. Kleitman.
Bull. Amer. Math. Soc. 27 (1992), 252-256
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1149871
On the Burnside problem on periodic groups
Sergei V. Ivanov.
Bull. Amer. Math. Soc. 27 (1992), 257-260
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1149874
Curvature, triameter, and beyond
Karsten Grove and Steen Markvorsen.
Bull. Amer. Math. Soc. 27 (1992), 261-265
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1152160
New types of soliton solutions
F. Gesztesy, W. Karwowski and Z. Zhao.
Bull. Amer. Math. Soc. 27 (1992), 266-272
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1152159
Additive functions on shifted primes
P. D. T. A. Elliott.
Bull. Amer. Math. Soc. 27 (1992), 273-278
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1155279
Keller’s cube-tiling conjecture is false in high dimensions
Jeffrey C. Lagarias and Peter W. Shor.
Bull. Amer. Math. Soc. 27 (1992), 279-283
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1155280
Is the boundary of a Siegel disk a Jordan curve?
James T. Rogers.
Bull. Amer. Math. Soc. 27 (1992), 284-287
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1160003
Negatively Ricci curved manifolds
Joachim Lohkamp.
Bull. Amer. Math. Soc. 27 (1992), 288-291
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1161276
Voiculescu theorem, Sobolev lemma, and extensions of smooth algebras
Xiaolu Wang.
Bull. Amer. Math. Soc. 27 (1992), 292-297
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1161277
A shooting approach to the Lorenz equations
S. P. Hastings and W. C. Troy.
Bull. Amer. Math. Soc. 27 (1992), 298-303
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1161275

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Norbert Wiener 1894--1964, by P. R. Masani.
Reviewer: J. L. Doob
Bull. Amer. Math. Soc. 27 (1992), 304-305
Review information
Full-text PDF
Algebraic-geometric codes, by M. A. Tsfasman and S. G. Vl\u adu\c t.
Reviewer: J. H. van Lint
Bull. Amer. Math. Soc. 27 (1992), 306-310
Review information
Full-text PDF
Tubes, by Alfred Gray.
Reviewer: John Douglas Moore
Bull. Amer. Math. Soc. 27 (1992), 311-313
Review information
Full-text PDF
Evolution of random search trees, by Hosam M. Mahmoud.
Reviewer: David Aldous
Bull. Amer. Math. Soc. 27 (1992), 313-315
Review information
Full-text PDF
The topology of torus actions on symplectic manifolds, by Mich\`ele Audin.
Reviewer: Viktor L. Ginzburg
Bull. Amer. Math. Soc. 27 (1992), 315-320
Review information
Full-text PDF
The energy method, stability, and nonlinear convection, by Brian Straughan.
Reviewer: Howard Levine
Bull. Amer. Math. Soc. 27 (1992), 320-323
Review information
Full-text PDF
Introduction to complex analytic geometry, by Stanislaw \L ojasiewicz.
Reviewer: Michel Hervé
Bull. Amer. Math. Soc. 27 (1992), 323-326
Review information
Full-text PDF
Patterns and waves: The theory and applications of reaction-diffusion equations, by Peter Grinrod.
Reviewer: G. S. Gill
Bull. Amer. Math. Soc. 27 (1992), 326-327
Review information
Full-text PDF
Algebraic curves over finite fields, by C. J. Moreno.
Reviewer: J. W. P. Hirschfeld
Bull. Amer. Math. Soc. 27 (1992), 327-332
Review information
Full-text PDF
Analytic pseudodifferential operators for the Heisenberg group and local solvability, by Darryl Geller.
Reviewer: L. Boutet de Monvel
Bull. Amer. Math. Soc. 27 (1992), 332-336
Review information
Full-text PDF
Quasi-symmetric designs, by Mohan S. Shrikhande and Sharad S. Sane.
Reviewer: A. R. Calderbank
Bull. Amer. Math. Soc. 27 (1992), 337-339
Review information
Full-text PDF


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia